# SDR SWIA202054397

- Difficulty date: October 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL FRAME STRAP IS CORRODED AT FS 349.  C-CHECK RO 11/24/2020.  REPAIRED PAX DOOR LOWER SILL FRAME STRAP, IAW CRJ200 SRM.  REFER TO CONTINUATION CARD FOR REPAIR DETAILS.
